Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2015, 6:22 PM CDT for Dade County, Greene County, Lawrence County, Missouri. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2015, 6:22 PM CDT (23:22 UTC)
- Expired
- Apr 21, 2015, 7:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dade County, MO, Greene County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 32 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 6:30 PM CDT | HAIL 0.75 | Lockwood, MO | PENNY SIZED HAIL REPORTED ON SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
717
WUUS53 KSGF 212322
SVRSGF
MOC057-077-109-220000-
/O.NEW.KSGF.SV.W.0113.150421T2322Z-150422T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT TUE APR 21 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
WEST CENTRAL GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 700 PM CDT
* AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKWOOD...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SOUTH GREENFIELD AROUND 630 PM CDT.
PENNSBORO AROUND 635 PM CDT.
EVERTON AROUND 645 PM CDT.
ASH GROVE AROUND 650 PM CDT.
INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3738 9351 3718 9356 3732 9408 3742 9403
TIME...MOT...LOC 2322Z 287DEG 39KT 3738 9398
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
763
WWUS53 KSGF 212332
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT TUE APR 21 2015
MOC057-077-109-220000-
/O.CON.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/
GREENE MO-DADE MO-LAWRENCE MO-
632 PM CDT TUE APR 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHERN DADE AND WEST CENTRAL GREENE COUNTIES UNTIL 700
PM CDT...
AT 630 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
EVERTON...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE...EVERTON...PENNSBORO AND SOUTH GREENFIELD.
INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3730 9398 3738 9397 3738 9351 3718 9356
TIME...MOT...LOC 2332Z 287DEG 39KT 3734 9388
HAIL...1.00IN
WIND...60MPH
$$226
WWUS53 KSGF 212349
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT TUE APR 21 2015
MOC057-077-109-220000-
/O.CON.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/
GREENE MO-DADE MO-LAWRENCE MO-
649 PM CDT TUE APR 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LAWRENCE...SOUTHEASTERN DADE AND WEST CENTRAL GREENE COUNTIES UNTIL
700 PM CDT...
AT 648 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF ASH GROVE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ASH GROVE.
INTERSTATE 44 BETWEEN MILE MARKERS 57 AND 61 WILL ALSO BE IMPACTED BY
THE SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3726 9383 3732 9380 3732 9352 3718 9356
TIME...MOT...LOC 2350Z 287DEG 39KT 3727 9368
HAIL...1.00IN
WIND...60MPH
$$901 WWUS53 KSGF 212358 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 658 PM CDT TUE APR 21 2015 MOC057-077-109-220008- /O.EXP.KSGF.SV.W.0113.000000T0000Z-150422T0000Z/ GREENE MO-DADE MO-LAWRENCE MO- 658 PM CDT TUE APR 21 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE... SOUTHEASTERN DADE AND WEST CENTRAL GREENE COUNTIES WILL EXPIRE AT 700 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL UP TO NICKEL SIZE AND GUSTY WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3726 9383 3732 9380 3732 9352 3718 9356 TIME...MOT...LOC 2358Z 287DEG 39KT 3724 9358 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 5:11 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 21, 5:11 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 511 PM CDT Tue Apr 21 2015 ...Updated Mesoscale Discussion... .MESOSCALE DISCUSSION... Issued at 511 PM CDT TUE APR 21 2015 As expected, scattered thunderstorms have developed ahead of a southeastward moving shortwave trough. Deep layer shear (0-6km) is around 40-45kt with mixed layer CAPE around 500 J/kg and most unstable CAPE values in the 500-1000 J/kg range. Convective mode has been mainly multicells with occasional supercellular structures. These high based storms have been good hail producers, with reports generally in the pea to nickel size range. We have received a few quarter size hail reports, and these have been with cells exhibiting supercell characteristics. Persistence will be the rule for the next two hours. Intensity of the storms will continue to wax and wane. Pea to nickel sized hail along with frequent cloud to ground lightning will be the main risks with these storms. After sunset, CAPE will gradually decrease and the shortwave will continue to move southeast. Better storm chances will spread to the southeast, with a brief break in the action possible late this evening before additional scattered showers and a few storms develop along a cold front that will arrive from the northwest overnight. && .SHORT TERM...(This Evening through Wednesday) Issued at 248 PM CDT TUE APR 21 2015 Gusty west to southwesterly winds will continue through the reminder of the afternoon hours...but will gradually weaken into this evening. Scattered thunderstorms are starting to develop across portions of west central MO into the eastern Ozarks. These storms are developing as lift from an upper level low over the great lakes region interacts will weak instability that is developing with day time heating and low level moisture advection. The upper level low is spreading increased wind shear and colder temperatures in the mid levels. So, it won't take much of an updraft to get a small hail out of storms. Instability will remain on the weak side and wide spread severe weather is not expected, but a few of the stronger storms could produce hail up to the size of quarters and winds over 50 mph. These storms will generally occur along and northeast of a Lamar to Springfield to West Plains MO line and will push southeast of the area this evening. Later this evening into tonight additional isolated to scattered storms will be possible as a cold front sags south through the area. Instability will remain on the weak side with small hail and cloud to ground lightning strikes being the main risk with these storms. On Wednesday 500mb low lifts northeast of Lake Superior but cyclonic flow continues over Missouri. At the surface high pressure noses southward into northern Missouri while residual boundary slips south into Arkansas. This will keep the area with below normal temperatures with highs only in the 50s and 60s. Models consistent in weak isentropic lift north of the boundary into southern Missouri at least early on Wednesday with enough lift for some showers/storms, especially over far southern Missouri. Best instabilities remain south of the forecast area with only 300 j/kg of most unstable cape early in the day along the Arkansas border. Tapered probabilities from north to south. There could be some showers across far southern Missouri Wednesday night, otherwise dry conditions will be seen. .LONG TERM...(Wednesday Night through Tuesday) Issued at 248 PM CDT TUE APR 21 2015 Shortwave ridging builds across the area Thursday suppressing any showers to the south near the Arkansas border during the morning hours. The next shortwave will lift out of the desert southwest into the central/southern plains Friday and across Missouri on Saturday. Although there are some model differences with respect to the track of the surface low, the Friday time frame looks to be the best chances for showers and storms, with Saturday more showery as system begins to pull east of the area. Weak high pressure will move in Saturday night and into Sunday giving everyone a break from the rainy weather. However, next shortwave will drop across the plains around another deep 500mb low over the Great Lakes. This will bring rain chances back into the forecast for late Sunday into Sunday night and then pushes east Monday. Some low probability rain chances on Monday and Tuesday with hard time shortwave energy in fast flow aloft. Temperatures look to remain on the cool side through much of the period with highs in the 60s and lows in the 40s. At this point it looks like there is minimal frost potentials. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1245 PM CDT TUE APR 21 2015 For the KSGF, KJLN, and KBBG TAFS: Gusty southwesterly winds will continue to occur this afternoon relaxing later this evening. Scattered thunderstorms will develop across west central and central Missouri early this afternoon and spread southeast. This activity may clip the KSGF TAF site later this after but is expected to remain east and north of the KJLN and KBBG TAF sites at times. Low level wind shear will be possible this evening into the overnight but should start to decrease after a cold frontal passage later tonight. Additional scattered thunderstorms will be possible along the front as is slowly sags south through the area overnight. Winds will swing around to the north behind the frontal passage. VFR conditions will occur through much of the TAF period, with flight conditions being reduce briefly in any thunderstorms that are able to affect a TAF site. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Gagan SHORT TERM...Raberding/Wise LONG TERM...Raberding AVIATION...Wise
Hazardous weather outlook, Apr 21, 2:22 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 PM CDT TUE APR 21 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 222 PM CDT TUE APR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... WEST TO SOUTHWEST WIND GUSTS TO AROUND 30 MPH WILL CONTINUE AT TIMES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS EVENING GENERALLY ALONG AND NORTHEAST OF A LAMAR TO SPRINGFIELD TO WEST PLAINS MISSOURI LINE. CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL BE THE MAIN HAZARD FROM THESE STORMS. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW OF THE STRONGER STORMS MAY PRODUCE HAIL AS LARGE AS QUARTERS AND LOCALIZED WIND GUSTS UP TO 50 MPH. LATER THIS EVENING INTO TONIGHT ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT SAGS SOUTH THROUGH THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK WITH THESE STORM...THOUGH SMALL HAIL WILL BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES WEDNESDAY AND THURSDAY MAINLY ACROSS SOUTHERN MISSOURI...HOWEVER MOST LOCATIONS WILL REMAIN DRY. ANOTHER STORM SYSTEM WILL THEN BRING BETTER CHANCES FOR THUNDERSTORMS TO THE AREA FROM LATER THURSDAY NIGHT INTO SATURDAY. THERE WILL THEN BE A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Apr 21, 5:02 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 502 PM CDT TUE APR 21 2015 MOZ079-080-212245- POLK MO-DALLAS MO- 502 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND SOUTHERN DALLAS COUNTIES UNTIL 545 PM CDT... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF BOLIVAR...MOVING EAST AT 35 MPH. DIME TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BOLIVAR...BUFFALO...FOOSE...HALF WAY AND MARCH. LAT...LON 3764 9296 3748 9308 3761 9357 3774 9349 TIME...MOT...LOC 2202Z 290DEG 29KT 3765 9346 WISE
Special weather statement, Apr 21, 5:11 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
511 PM CDT TUE APR 21 2015
MOZ069-070-081-212300-
CAMDEN MO-LACLEDE MO-PULASKI MO-
511 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LACLEDE...
NORTHWESTERN PULASKI AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 600 PM
CDT...
AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAMDENTON...MOVING EAST AT 40 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CAMDENTON...CROCKER...DECATURVILLE...
FREEDOM...LINN CREEK...MONTREAL...OLD LINN CREEK...OZARK SPRINGS...
RICHLAND...SWEDEBORG AND WET GLAIZE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 150 AND 154 WILL ALSO BE
IMPACTED BY THIS STORM.
LAT...LON 3805 9253 3802 9251 3802 9220 3779 9225
3788 9286 3808 9281
TIME...MOT...LOC 2212Z 280DEG 34KT 3800 9274
GRIFFINSpecial weather statement, Apr 21, 5:30 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 PM CDT TUE APR 21 2015 MOZ080-081-091-092-212315- LACLEDE MO-WEBSTER MO-WRIGHT MO-DALLAS MO- 530 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WEBSTER... NORTHWESTERN WRIGHT...SOUTHEASTERN DALLAS AND SOUTHERN LACLEDE COUNTIES UNTIL 615 PM CDT... AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF LONG LANE...OR 12 MILES SOUTHEAST OF BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE COMPETITION...CONWAY...GROVESPRING...LONG LANE...MORGAN...PHILLIPSBURG...RADER AND TWIN BRIDGES. INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 120 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3756 9234 3731 9238 3746 9303 3764 9297 TIME...MOT...LOC 2231Z 285DEG 35KT 3752 9290 GRIFFIN
Special weather statement, Apr 21, 6:00 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 PM CDT TUE APR 21 2015 MOZ079-080-090-212345- GREENE MO-POLK MO-DALLAS MO- 600 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE...SOUTHERN POLK AND SOUTHWESTERN DALLAS COUNTIES UNTIL 645 PM CDT... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WALNUT GROVE...OR 14 MILES SOUTHWEST OF BOLIVAR...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BASSVILLE...BRIGHTON...CAVE SPRINGS... EBENEZER...EUDORA...FAIR GROVE...MORRISVILLE...OLIVE...PLEASANT HOPE...SACVILLE AND WALNUT GROVE. INTERSTATE 44 BETWEEN MILE MARKERS 86 AND 90 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3736 9359 3750 9359 3748 9307 3728 9308 TIME...MOT...LOC 2300Z 284DEG 36KT 3743 9349 GRIFFIN
Special weather statement, Apr 21, 6:14 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT TUE APR 21 2015
MOZ082-092-212345-
TEXAS MO-WRIGHT MO-
614 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT AND
SOUTHWESTERN TEXAS COUNTIES UNTIL 645 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF NORWOOD...OR 13 MILES WEST
OF MOUNTAIN GROVE...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CABOOL...MOUNTAIN GROVE AND NORWOOD.
LAT...LON 3713 9255 3724 9253 3720 9204 3706 9207
3706 9209
TIME...MOT...LOC 2315Z 287DEG 39KT 3717 9246
GRIFFINSpecial weather statement, Apr 21, 6:16 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT TUE APR 21 2015
MOZ089-094-212345-
DADE MO-LAWRENCE MO-
616 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAWRENCE AND
SOUTHERN DADE COUNTIES UNTIL 645 PM CDT...
AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MEINERT...OR 13 MILES
SOUTHEAST OF LAMAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE EVERTON...GREENFIELD...LOCKWOOD...
MEINERT...PENNSBORO AND SOUTH GREENFIELD.
LAT...LON 3733 9408 3744 9408 3746 9407 3740 9362
3732 9362 3721 9366
TIME...MOT...LOC 2316Z 287DEG 39KT 3739 9404
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:54 PM CDT | Special Weather Statement | SGF | Polk | 51 min |
| Apr 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 37 min |
| Apr 21, 3:47 PM CDT | Special Weather Statement | SGF | Laclede | 28 min |
| Apr 21, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Apr 21, 4:01 PM CDT | Special Weather Statement | SGF | Dallas | 29 min |
| Apr 21, 4:04 PM CDT | Special Weather Statement | SGF | Pulaski | 26 min |
| Apr 21, 4:10 PM CDT | Special Weather Statement | SGF | Polk | 50 min |
| Apr 21, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 44 min |
| Apr 21, 4:28 PM CDT | Special Weather Statement | SGF | Laclede | 32 min |
| Apr 21, 4:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Apr 21, 4:44 PM CDT | Special Weather Statement | SGF | Hickory | 31 min |
| Apr 21, 4:50 PM CDT | Special Weather Statement | SGF | Laclede | 40 min |
| Apr 21, 4:54 PM CDT | Special Weather Statement | SGF | Texas | 36 min |
| Apr 21, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 34 min |
| Apr 21, 5:00 PM CDT | Special Weather Statement | SGF | Hickory | 45 min |
| Apr 21, 5:02 PM CDT | Special Weather Statement | SGF | Polk | 43 min |
| Apr 21, 5:11 PM CDT | Special Weather Statement | SGF | Camden | 49 min |
| Apr 21, 5:30 PM CDT | Special Weather Statement | SGF | Laclede | 45 min |
| Apr 21, 6:00 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Apr 21, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 36 min |
| Apr 21, 6:14 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| Apr 21, 6:16 PM CDT | Special Weather Statement | SGF | Dade | 29 min |
| Apr 21, 6:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Apr 21, 6:42 PM CDT | Special Weather Statement | SGF | Webster | 48 min |
| Apr 21, 6:46 PM CDT | Special Weather Statement | SGF | Texas | 29 min |
| Apr 21, 6:57 PM CDT | Special Weather Statement | SGF | Greene | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.